# SDR IPXA2022051181983

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300*
- Aircraft serial: 0815
- Aircraft time: 24,899 hours, 15,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN CABIN DOOR SLIDE LVR WILL NOT TRAVEL TO FULL FORWARD ARMED POSITION.REMOVED-DEBRIS FROM GIRT BAR LUG-OPERATED DOOR NORMALLY. SLIDE ARMS , REF MM 52-10-00.
